MathSciNet Relay Station
MathSciNet bibliographic data
MR485898 14L20 (14E10)
Shafarevich, I. R. On some infinite-dimensional groups. Rend. Mat. e Appl. (5) 25 (1966), no. 1-2, 208–212.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement